# SDR FDEA202508071389

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,979 hours, 26,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM AT BS 1681.0 RBL 24.75 WITH EVIDENCE CORROSION  COMPLIED WITH EA # F-5310-T0384192 TITLE: FUSELAGE - MAINFRAME - REPAIR OF STA 1681   FLOOR BEAM LOWER CHORD CORROSION AT RBL 26
